# SDR ASAA2021041334580

- Difficulty date: April 13, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,366 hours, 8,167 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0002828
- Condition: Faulted
- Location: First Officer'S
- Part time: 65,811 hours, 28,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3000' MSL W/LNAV AND VNAV ENGAGED, FO'S ND DISPLAYED VTK AND PFD DISPLAYED LDG ALT FLAG AND LNAV AND VNAV DISENGAGED ABOUT A MINUTE LATER ALL FLAGS DISAPPEARED AND FO MAP DISPLAY WAS NORMAL. GROUNDED - YES. AT TECH SERVICES REQUEST, REMOVED AND REPLACED #1 FMC WITH P/N: 176200-01-01 IAW B737-900 AMM 34-61-02-000/400-801. VERIFIED CORRECT OPS SW PRESENT, AND SUBSEQUENTLY CROSSLOADED FROM #2 FMC ALL RELEVANT SW IAW AMM 34-61-00-470-806. LOADED NEW NAV DB INTO #1 FMC AND CROSSLOADED TO #2 FMC. REF TC N8234000. PERFORMED PERF FACTORS ADJUSTMENT IAW AMM 34-61-00-800-801. PERFORMED OPS TEST IAW 34-61-00-710-801, CHECKS GOOD.
